# SDR A6WA2018060545867

- Difficulty date: May 24, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 34,626 hours, 33,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145S
- Condition: Cracked
- Location: Bs 169-202
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR AFT LATCH CUTOUT ON PANEL LANDING WAS CRACKED.  REPLACED THE SKIN IAW SRM 51-42-06.
